# SDR QXEA0000247

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LIGHT TO MODERATE CORROSION ON FLOOR SUPPORT ANGLE AT BASE OF COCKPIT FLOOR RISER BETWEEN THE INBOARD SEAT TRACKS, STATION 182.0.  REPAIRED IAW SRM 51-20-11, PAGE 8, FIGURE 4, SRM 51-20-16, PAGE 4, SECTION C AND SRM 51-20-36, PAGE 6, SECTION F-J.
